# SDR MALA030193

- Difficulty date: February 23, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: HTE2500761
- Condition: Malfunctioned
- Location: Deice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3651, WHILE HOLDING AT 240 SO. OF STL LT OUTER DEICE VALVE C/B TRIPPED PART WAY THROUGH CYCLE.  AIR RETURN TO MEM.  MAINTENANCE SWAPPED VALVES P/N HTE250076-1 HH11 AND HH5 C/B MX3 AND F26 P/N MS3320-3.  OPS CHECK GOOD.  SWAPPED, PERFORMED IAW AMM CHAP 30.
